MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED

ENDOLOGIX INC. AFX; BIFURCATED
Model Number BA25-100/I20-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Hole In Material (1293); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 12/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported the patient had an initial procedure on (b)(6) 2015 with a bifurcated stent and an infrarenal aortic extension.Patient had routine follow up scans which over time identified an unknown endoleak.On (b)(6) 2016 a follow up scan showed a distal endoleak and aneurysm sac growth.The physician believes the patient may have a potential type 1a endoleak, a potential type 2 endoleak and a potential type 3b endoleak.It was reported the patient has no physical symptoms.There have been no reports to endologix indicating a secondary intervention has been scheduled or completed.
 
Additional Manufacturer Narrative
(b)(4).Based on the information available the root cause of the reported is unknown.Devices were not returned; therefore, sample evaluation was not completed.Clinical review found evidence to reasonably suggest the following contributing factors to the reported event: anticoagulation medication.The manufacturing lot evaluation confirmed all devices met specifications prior to release.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6358578
Report Number2031527-2017-00083
Device Sequence Number405865
Product Code MIH
UDI-Device Identifier00818009014108
UDI-Public(01)00818009014108(17)171111
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2017
Device Model NumberBA25-100/I20-40
Device Lot Number1283287-019
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/25/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2017
Supplement Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR